MathSciNet Relay Station
MathSciNet bibliographic data
MR2317956 47A20 (44A60 47A57 60G10)
Jabłoński, Zenon J. Moment problem with contractive solutions: the regular case. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2811–2819 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement